Degeneration of A-infinity modules

Bernt Tore Jensen, Dag Madsen, Xiuping Su

Research output: Contribution to journalArticle

1 Citation (Scopus)
130 Downloads (Pure)

Abstract

In this paper we use A∞-modules to study the derived category of a finite dimensional algebra over an algebraically closed field. We study varieties parameterising A∞-modules. These varieties carry an action of an algebraic group such that orbits correspond to quasi-isomorphism classes of complexes in the derived category. We describe orbit closures in these varieties, generalising a result of Zwara and Riedtmann for modules.
Original languageEnglish
Pages (from-to)4125-4142
Number of pages18
JournalTransactions of the American Mathematical Society
Volume361
Issue number8
Early online date23 Feb 2009
DOIs
Publication statusPublished - Aug 2009

Fingerprint Dive into the research topics of 'Degeneration of <em>A</em>-infinity modules'. Together they form a unique fingerprint.

  • Cite this